Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 731026, 12 pages
http://dx.doi.org/10.1155/2015/731026
Research Article

A Smoothing Inexact Newton Method for Nonlinear Complementarity Problems

1State Key Laboratory of High Performance Complex Manufacturing, Central South University, Changsha, China
2School of Mathematics and Statistics, Central South University, Changsha, Hunan, China

Received 15 September 2014; Accepted 15 December 2014

Academic Editor: Neculai Andrei

Copyright © 2015 Zhong Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A smoothing inexact Newton method is presented for solving nonlinear complementarity problems. Different from the existing exact methods, the associated subproblems are not necessary to be exactly solved to obtain the search directions. Under suitable assumptions, global convergence and superlinear convergence are established for the developed inexact algorithm, which are extensions of the exact case. On the one hand, results of numerical experiments indicate that our algorithm is effective for the benchmark test problems available in the literature. On the other hand, suitable choice of inexact parameters can improve the numerical performance of the developed algorithm.